# SDR DALA1125740686

- Difficulty date: April 12, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 46,331 hours, 20,696 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Fwd Cabin/Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CLIMB, CREW NOTICED A STRONG ELECTRICAL BURNING ODOR IN THE COCKPIT AND CABIN NEAR DOOR 2.  GALLEY 2 CIRCUIT BREAKERS WERE PULLED.  F/A INDICATED POSSIBLE COFFEE MAKER ODOR.  MAINTENANCE CHECKED ALL RECIRCULATION AND COOLING FANS.  RAN ENGINES, APU, AND PACKS WITH NO FINDINGS.
